Show simple item record

dc.contributor.authorLiu, Changchun ( )
dc.date.accessioned2020-11-25T16:27:02Z
dc.date.available2020-11-25T16:27:02Z
dc.date.issued2003-06-10
dc.identifier.citationLiu, C. (2003). Weak solutions for a viscous p-Laplacian equation. Electronic Journal of Differential Equations, 2003(63), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13003
dc.description.abstractIn this paper, we consider the pseudo-parabolic equation ut - k∆ut = div (|∇u|p-2 ∇u). By using the time-discrete method, we establish the existence of weak solutions, and also discuss the uniqueness.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPseudo-parabolic equationsen_US
dc.subjectExistenceen_US
dc.subjectUniquenessen_US
dc.titleWeak solutions for a viscous p-Laplacian equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record